# SDR FDEA201607222599

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,967 hours, 33,356 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR AT 220KTS TO AID IN DESCENT.  WHEN GEAR  WAS RAISED AT 220 KTS  LEFT AND RIGHT MAIN GEAR  INDICATED IN TRANSIT ON CONFIGURATION PAGE AND INDICATOR  LIGHTS ABOVE GEAR HANDLE.  RESEATED GEAR HANDLE WITH  NO EFFECT. THERE WAS AIRFRAME VIBRATION AND  ASSOCIATED NOISE THAT INDICATED GEAR WAS STILL DOWN  OR DOORS WERE STILL OPEN. LOWERED GEAR AND RECEIVED 3  GREEN.  PERFORMED GVI OF LT, RT AND NLG, NO DEFECTS NOTED. JACKED AND SWUNG GEARS IAW 32-30-00-5, 3 SUCCESSFUL CYCLES. OK FOR SERVICE.
